Sur certaines familles invariables de courbes.

С.С. Бюшгенс

Matematiceskij sbornik

  • Volume: 32, page 348-352
  • ISSN: 0368-8666

How to cite


Бюшгенс, С.С.. "Sur certaines familles invariables de courbes.." Matematiceskij sbornik 32 348-352. <>.

author = {Бюшгенс, С.С.},
journal = {Matematiceskij sbornik},
language = {fre},
pages = {348-352},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur certaines familles invariables de courbes.},
url = {},
volume = {32},

AU - Бюшгенс, С.С.
TI - Sur certaines familles invariables de courbes.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 32
SP - 348
EP - 352
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.